MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CANNULA SUCTION & COAGULATION; MONOPOLAR DISSECTING L-HOOK CANNULAT

KARL STORZ SE & CO. KG CANNULA SUCTION & COAGULATION; MONOPOLAR DISSECTING L-HOOK CANNULAT
Model Number 37470DL
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned, therefore no evaluation can be done.
 
Event or Problem Description
Allegedly, per the customer during a laparoscopic procedure while using the cannula and suction & coagulation hook an area not intended to be cauterized was in fact cauterized.The site was observed, the procedure completed with no harm to patient and no further intervention required.

Brand Name
CANNULA SUCTION & COAGULATION
Common Device Name
MONOPOLAR DISSECTING L-HOOK CANNULAT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key10029323
Report Number9610617-2020-00062
Device Sequence Number13647321
Product Code KNF
UDI-Device Identifier04048551155752
UDI-Public4048551155752
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K944862
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37470DL
Device Catalogue Number37470DL
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR